# SDR IPXA2024051738316

- Difficulty date: April 23, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327083200500
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR PANEL 252 KM BROKEN DOT 44-007 FABRICATED PANEL 252KM FROM 5024N400001SS-G, BATCH# 4055277 PER SREO A300-5320-40552--B C/W.
